Publicação:
LIMIT CYCLES of DISCONTINUOUS PIECEWISE LINEAR DIFFERENTIAL SYSTEMS

Nenhuma Miniatura disponível

Data

2011-11-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

World Scientific Publ Co Pte Ltd

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

We study the bifurcation of limit cycles from the periodic orbits of a two-dimensional (resp. four-dimensional) linear center in R(n) perturbed inside a class of discontinuous piecewise linear differential systems. Our main result shows that at most 1 (resp. 3) limit cycle can bifurcate up to first-order expansion of the displacement function with respect to the small parameter. This upper bound is reached. For proving these results, we use the averaging theory in a form where the differentiability of the system is not needed.

Descrição

Idioma

Inglês

Como citar

International Journal of Bifurcation and Chaos. Singapore: World Scientific Publ Co Pte Ltd, v. 21, n. 11, p. 3181-3194, 2011.

Itens relacionados

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação